# SDR ABXA2014030327

- Difficulty date: March 3, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017VB108
- Aircraft time: 55,088 hours, 39,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CORNER OF UPPER TE PANEL AT INBD END OF NR 4 SPOILER RAISED.  BLENDED OUT CORROSION ON MACHINED TE OF WING AT STATION WS 463 TO WS 469 & REPAIRED AREA IAW REA B657-60898.  SDR INFO PN 112T3101-5, SN NSN, PART NAME WING SKIN PANEL, LOCATION WS 463 TO WS 469, FROM LT WING TE, CORROSION.  ACFT WAS GROUNDED.
